Differential and Integral Equations

Existence results for steady flow of weakly compressible viscoelastic fluids with a differential constitutive law

Raafat Talhouk

Full-text: Open access

Abstract

In this paper we study flows of viscoelastic weakly compressible fluids having a differential constitutive equation. In both cases, Jeffreys and Maxwell type constitutive equations, we establish a result of existence and uniqueness of solutions. We also show that, when the compressibility goes to zero, then the weakly compressible steady solution goes to the incompressible one.

Article information

Source
Differential Integral Equations, Volume 12, Number 5 (1999), 741-772.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367255392

Mathematical Reviews number (MathSciNet)
MR1697252

Zentralblatt MATH identifier
1022.35049

Subjects
Primary: 76A10: Viscoelastic fluids
Secondary: 35Q35: PDEs in connection with fluid mechanics 74D99: None of the above, but in this section 76N10: Existence, uniqueness, and regularity theory [See also 35L60, 35L65, 35Q30]

Citation

Talhouk, Raafat. Existence results for steady flow of weakly compressible viscoelastic fluids with a differential constitutive law. Differential Integral Equations 12 (1999), no. 5, 741--772. https://projecteuclid.org/euclid.die/1367255392


Export citation